RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 22–24 (Mi dan38018)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Duality between the interpolation method of constants and that of means

V. I. Dmitriev


Full text: PDF file (436 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88:513.83
Presented: L. V. Kantorovich
Received: 16.05.1973

Citation: V. I. Dmitriev, “Duality between the interpolation method of constants and that of means”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 22–24

Citation in format AMSBIB
\Bibitem{Dmi74}
\by V.~I.~Dmitriev
\paper Duality between the interpolation method of constants and that of means
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 22--24
\mathnet{http://mi.mathnet.ru/dan38018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0348519}
\zmath{https://zbmath.org/?q=an:0395.46031}


Linking options:
  • http://mi.mathnet.ru/eng/dan38018
  • http://mi.mathnet.ru/eng/dan/v214/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ovchinnikov, “Interpolation functions and the Lions–Peetre interpolation construction”, Russian Math. Surveys, 69:4 (2014), 681–741  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019